Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Missed periods, brown discharge for two days. Stopped nuva ring birth control. Causes for symptoms?

I stopped taking the nuva ring birth control on October 21 and haven t had my period this month indin however about a week ago have brown discharge like you would have at the end of your period that lasted about two days Iam scared that Iam pregnant but I was always irregular could this be because I stopped taking birth control please help me
Asked On : Mon, 3 Dec 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor